MathSciNet Relay Station
MathSciNet bibliographic data
MR1912257 58E20 (30F30)
Au, Thomas K. K.; Tam, Luen-Fai; Wan, Tom Y. H. Hopf differentials and the images of harmonic maps. Comm. Anal. Geom. 10 (2002), no. 3, 515–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement